I have been suffering from long lapses of poor concentration, stress etc. Recently everything has intensified by ten fold and I discussed the problems with my mother. We attended A crisis center and were told to seek help with a therapist/primary care doctor. The reason being, I was not about to commit suicide.My appointment is with a doctor who was recommended to serve as both a doctor/therapist. Hes a specialist in this field and seems to be able to help kids. The first appointment is to have blood work to rule out drugs(none in me ever) and then a thyroid/diabetes type ailment that could be effecting my behavior and emotions. Upon reading what clincal depression/anxiety are i was unable to narrow it down. My first question is, If Im given medication how long before I feel different?Are there any sideeffcects that would interfere with my ability to perform athletically?What are the changes after taking prozac for example how do you feel?
Couple Quick Questions
My first question is, If Im given medication how long before I feel different?that depends on teh drug you are given and how your body reacts to it, some stuff takes several does to build up in your system and start affecting changes and depending on your body, that could be a while, its not an overnite change regardless.Are there any sideeffcects that would interfere with my ability to perform athletically?Yes, depends on teh drug and your body, they may be mild or they may be intense, depends onteh drug and on your body yet again.What are the changes after taking prozac for example how do you feel? I know a ffew people on antidepressantsf, prozac among others. Generally they agree that it simply makes them feel less tense and not so anxious.It doenst make you happy, it just makes you feel normal again, so that you can deal with lifes bullshit.helps you to fnot have over reactions to minor problems and not feel so wound up and over the top all the time.f
Let's agree to respect each others views, no matter how wrong yours may be.
Most antidepressants take 4-6 weeks to kick in fully.Some antidepressants reduce libido - they can make it more difficult to get hard, and more difficult to cum. Not all antidepressants have this side-effect, so if this is a problem there are others you can change to. I haven't heard of problems with athletic performance.
for me lexapro made it impossible to cum and keep an erection,one night i masturbated for two hours without cumming and it really got me frusterated,i finally got off it and got on a diff medication and things are okay agian.
I'll try to help any way I can so feel free to talk to me,Just dont ask for naked pics or my email/screen name